# SDR RAIA960331

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 82363
- Condition: Dirty
- Location: Lt Aileron
- Part time: 13,147 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7398 - IN FLIGHT ROLL TRIM INOP.  MAINTENANCE CLEANED CONNECTOR ON AILERON TRIM ACTUATOR, SYSTEM CHECKS GOOD.  (M)
